# SDR DALA2017032702437

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 67,832 hours, 50,330 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Bracket
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLT SPOILER O/B TORQUE ARM SUPPORT BRACKET CRACKED. REPAIRED BRACKET PER SRM 57-09 FIG 33 AND REMOVED AND RE-INSTALLED TORSION BAR PER AMM 27-61-06.
